# SDR ASAA2018020923483

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,070 hours, 2,386 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: AGE15914
- Condition: Malfunctioned
- Location: Apu Data
- Part time: 1,868 hours, 3,702 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPS CHECK, HEARD SURGING SOUND COMING FROM THE APU EVERY 30 SECONDS.  ACCOMPANIED WITH FAULT CODE 49-72105.  ACFT GROUNDED.  SURGING OCCURRED ONLY WITH BLEED AIR ON AND PACKS ON.  DURING SURGE DELTA PRESSURE RAISED FROM 6.7 TO 19 AND TOTAL PRESURE DROPPED FROM 61 TO 37.  NO HEAT DAMAGE OR DELAMINATION IN TAILCONE. REMOVED & REPLACED THE APU DATA MEMORY MODULE IAW AMM 49-72-11. OPS CHECKED NORMAL.
